How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Bernon Your Own Question
Dr.Bernon, Doctor (MD)
Category: Health
Satisfied Customers: 676
Experience:  Internal Medicine and Pediatrics
Type Your Health Question Here...
Dr.Bernon is online now
A new question is answered every 9 seconds

I have been having terrible pain in my neck, shoulders, and

Resolved Question:

I have been having terrible pain in my neck, shoulders, and back for some time, five months ago I had two stents put in a 100% blocked artery in my heart and ever since I have been having pain. I am taking plavix along with aspirin (81 mg.) could I be taking too much aspirin product, could it be arthritis, I have recently had my yearly physical and all blood work came back fine, just don't know what could be causing so much pain, could you help
Submitted: 7 years ago.
Category: Health
Expert:  Dr.Bernon replied 7 years ago.

Since you are online, can you give me a full list of the medications you are taking and approximately when they were started?


Customer: replied 7 years ago.
Plavix 75 mg 1 x daily started 9/08, Nexium 40 mg. 1 x daily started 9/08, Synthroid 50 mcg 4 x per week, Synthroid 75 mcg 3 x weekly started 1994, Zoloft 50 mg. daily started 2007, Crestor 5 mg daily, Trazadone 5 mg. daily, Estradiol 5 mg daily
Expert:  Dr.Bernon replied 7 years ago.

Thank you for the additional information. The muscle pains you are suffering from can be of several origins including:

1) Medication related: Crestor and other cholesterol lowering agents can often lead to muscle inflammation and pain. This is a common side-effect which can be tested for by checking blood CPK levels (or CK levels as they are sometimes called). If these levels are found to be elevated, you will need to be switched to another type of cholesterol lowering medication.

2) A systemic inflammatory condition like polymositis or polymyalgia rheumatica. These require additional blood work including ANA, ESR (sedimentation rate) and CRP levels.

It is unlikely that the above tests were ordered as part of your yearly physical so I recommend you schedule to see your primary care physician in order to have these test run.


Dr.Bernon and 2 other Health Specialists are ready to help you